MAUDE Adverse Event Report: CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60

CELLAVISION AB AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60; CELLAVISION DI-60
Model Number DI-60
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user reported a slide with sample id (b)(6) was being processed by the di-60 when the sysmex slide conveyor shuttle, cf-60 connection unit, generated an error.The user cleared the error and removed slides from the cf-60, but one slide remained in the gripper of the di-60.The system resumed operation with the processing of the subsequent slide, sample id (b)(6).Upon result review, the user recognized a discrepancy between the di-60 cell imaging results and xn-10 cell counter analysis results.Further investigation by the user determined di-60 results from sample id (b)(6) were incorrectly associated with sample id (b)(6).No erroneous results were reported.No patient harm occurred due to the event.The event was escalated to cellavision, the manufacturer of the di-60, for investigation.

Brand Name
AUTOMATED DIGITAL CELL MORPHOLOGY ANALYZER DI-60
Common Device Name
CELLAVISION DI-60
Manufacturer (Section D)
CELLAVISION AB
mobilvägen 12
lund, SE-22 362
SW  SE-22362
MDR Report Key13563855
Report Number1000515253-2022-00003
Device Sequence Number11255080
Product Code JOY
UDI-Device Identifier07350040972021
UDI-Public07350040972021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2022
Report Date (Section F) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDI-60
Device Catalogue NumberCC286297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2022
Device Age8 YR
Event Location Hospital
Date Report to Manufacturer02/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/18/2022